2023/09/09 更新

ノダ タカヒロ
野田 尚廣
NODA Takahiro
Scopus 論文情報  
総論文数: 0  総Citation: 0  h-index: 1

Citation Countは当該年に発表した論文の被引用数

所属
大学院工学研究院 基礎科学研究系
職名
准教授
外部リンク

研究キーワード

  • 微分式系

  • 微分方程式の幾何学

取得学位

  • 名古屋大学  -  博士(数理学)   2010年03月

学内職務経歴

  • 2015年02月 - 現在   九州工業大学   大学院工学研究院   基礎科学研究系     准教授

研究経歴

  • 微分幾何学

    微分方程式の幾何学

    研究期間: 2006年04月  -  現在

     詳細を見る

    世の中の様々な現象を記述する数学的概念である微分方程式を微分幾何学的な立場から研究している。当該分野では代数学も方程式の性質を表現する上で重要な役割を果たすため、解析学、代数学、幾何学と総合的な視点から研究対象が見せる現象を観察することを心掛けている。

論文

  • CONTACT GEOMETRY OF THIRD-ORDER PARTIAL DIFFERENTIAL EQUATIONS WITH TWO INDEPENDENT VARIABLES 査読有り 国際誌

    Noda T.

    Osaka Journal of Mathematics   60 ( 2 )   385 - 402   2023年04月

     詳細を見る

    担当区分:筆頭著者, 責任著者   記述言語:英語   掲載種別:研究論文(学術雑誌)

    We develop rigorously a geometric theory of third-order partial differential equations for a scalar function. Under our framework, we can define a notion of nilpotent graded Lie algebras as an invariant useful to study geometry of third-order equations. In terms of these graded Lie algebras, we provide a classification for some classes of third-order equations under a contact equivalence. By this classification, together with model equations, we also clarify several aspects for each subcategory of equations.

    Scopus

    その他リンク: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85153890828&origin=inward

  • EXPLICIT DESCRIPTION OF CONTACT TRANSFORMATIONS OF SECOND ORDER 国際誌

    Noda T., Shibuya K., Yoshimoto T.

    Bulletin of the Kyushu Institute of Technology - Pure and Applied Mathematics   2023 ( 70 )   1 - 23   2023年01月

     詳細を見る

    担当区分:筆頭著者, 責任著者   記述言語:英語   掲載種別:研究論文(学術雑誌)

    The aim of this note is to explicitly describe contact transformations on the 2-jet space with one dependent variable using the canonical coordinate system.

    DOI: 10.18997/00009110

    Scopus

    その他リンク: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85158149861&origin=inward

  • Type-changing PDE and singularities of Monge characteristic systems 招待有り 査読有り

    Takahiro Noda, Kazuhiro Shibuya

    Advanced Studies in Pure Mathematics ( Mathematical Society of Japan )   ( 82 )   57 - 73   2019年01月

     詳細を見る

    担当区分:筆頭著者   記述言語:英語   掲載種別:研究論文(学術雑誌)

    DOI: 10.2969/aspm/08210057

  • On a certain invariant of differential equations associated with nilpotent graded Lie algebras 査読有り

    Takahiro Noda

    Hokkaido Mathematical Journal   47 ( 3 )   445 - 464   2018年10月

     詳細を見る

    担当区分:責任著者   記述言語:英語   掲載種別:研究論文(学術雑誌)

    In this paper, we provide a new invariant for partial differential equations (PDEs) under contact transformations by using nilpotent graded Lie algebras. By virtue of this invariant, various geometric behavior of PDEs can be understood. As a typical class, we clarify geometric behavior of second-order PDEs in terms of our invariant.

    DOI: 10.14492/hokmj/1537948824

    Scopus

    その他リンク: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85057171302&origin=inward

  • On prolongations of second-order regular overdetermined systems with two independent and one dependent variables: Dedicated to professor keizo yamaguchi on his sixtieth birthday 査読有り

    Noda T.

    Hiroshima Mathematical Journal   47 ( 1 )   63 - 86   2017年03月

     詳細を見る

    担当区分:責任著者   記述言語:英語   掲載種別:研究論文(学術雑誌)

    The purpose of this paper is to investigate the geometric structure of regular overdetermined systems of second order with two independent and one dependent variables from the point of view of the rank two prolongation. Utilizing this prolongation, we characterize the type of overdetermined systems and clarify the specificity for each type. We also give systematic methods for constructing the geometric singular solutions by analyzing a decomposition of this prolongation. As an application, we determine the geometric singular solutions of Cartan’s overdetermined system.

    DOI: 10.32917/hmj/1492048848

    Scopus

    その他リンク: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85018809225&origin=inward

  • Rank two prolongations of second-order PDE and geometric singular solutions 査読有り

    Noda T., Shibuya K.

    Tokyo Journal of Mathematics   37 ( 1 )   73 - 110   2014年06月

     詳細を見る

    担当区分:責任著者   記述言語:英語   掲載種別:研究論文(学術雑誌)

    DOI: 10.3836/tjm/1406552432

    Scopus

    その他リンク: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84908079914&origin=inward

  • Second order type-changing equations for a scalar function on a plane 査読有り

    Noda T., Shibuya K.

    Osaka Journal of Mathematics   49 ( 1 )   101 - 124   2012年03月

     詳細を見る

    担当区分:責任著者   記述言語:英語   掲載種別:研究論文(学術雑誌)

    Scopus

    その他リンク: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84858971916&origin=inward

  • Equivalence problem of second order PDE for scale transformations 査読有り

    Noda T.

    Hokkaido Mathematical Journal   40 ( 3 )   313 - 335   2011年12月

     詳細を見る

    担当区分:責任著者   記述言語:英語   掲載種別:研究論文(学術雑誌)

    DOI: 10.14492/hokmj/1319595858

    Scopus

    その他リンク: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84893851918&origin=inward

  • On implicit second-order PDE of a scalar function on a plane via differential systems 査読有り

    Noda T., Shibuya K.

    International Journal of Mathematics   22 ( 7 )   907 - 924   2011年07月

     詳細を見る

    担当区分:責任著者   記述言語:英語   掲載種別:研究論文(学術雑誌)

    DOI: 10.1142/S0129167X11007069

    Scopus

    その他リンク: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=79961078837&origin=inward

  • ある種の特異性をもつ微分方程式系の幾何学 招待有り

    野田尚廣

    京都大学数理解析研究所講究録, Vol. 1707, pp. 1-9   1707   1 - 9   2010年08月

     詳細を見る

    担当区分:責任著者   記述言語:日本語   掲載種別:研究論文(大学,研究機関等紀要)

  • An equivalence problem for second order PDE and double fibration as a flat model space. 招待有り

    野田尚廣

    京都大学数理解析研究所講究録Vol. 1664, pp. 46-55   1664   46 - 55   2009年09月

     詳細を見る

    担当区分:責任著者   記述言語:英語   掲載種別:研究論文(大学,研究機関等紀要)

  • Geometry of tangential distribution(接分布の幾何学) 招待有り

    野田尚廣

    北海道大学数学講究録Vol. 126, pp. 241-245   126   241 - 245   2008年02月

     詳細を見る

    担当区分:責任著者   記述言語:日本語   掲載種別:研究論文(大学,研究機関等紀要)

  • 微分方程式の同値問題 招待有り

    野田尚廣

    北海道大学数学講究録Vol. 117, pp. 168-171   117   168 - 171   2007年02月

     詳細を見る

    担当区分:責任著者   記述言語:日本語   掲載種別:研究論文(大学,研究機関等紀要)

▼全件表示

担当授業科目(学内)

  • 2022年度   線形数学A

  • 2022年度   線形数学A

  • 2022年度   応用数理B

  • 2022年度   解析学A

  • 2022年度   解析学B

  • 2022年度   解析学B

  • 2022年度   現代数学特論

  • 2022年度   応用幾何学特論

  • 2021年度   応用幾何学特論

  • 2021年度   現代数学特論

  • 2021年度   解析学B

  • 2021年度   解析学B

  • 2021年度   解析学A

  • 2021年度   線形数学B

  • 2021年度   線形数学B

  • 2021年度   線形数学A

  • 2020年度   応用幾何学特論

  • 2020年度   現代数学特論

  • 2020年度   解析学A

  • 2020年度   応用数理B

  • 2020年度   線形数学B

  • 2020年度   線形数学B

  • 2020年度   線形数学A

  • 2020年度   線形数学A

  • 2019年度   応用幾何学特論

  • 2019年度   応用数理A

  • 2019年度   解析学B

  • 2019年度   解析学B

  • 2019年度   線形数学B

  • 2019年度   線形数学A

  • 2019年度   線形数学A

  • 2018年度   応用幾何学特論

  • 2018年度   解析学A

  • 2018年度   解析学B

  • 2018年度   代数学

  • 2018年度   応用数理A

  • 2017年度   線形数学Ⅱ

  • 2017年度   応用幾何学特論

  • 2017年度   現代数学特論

  • 2017年度   応用数理A

  • 2017年度   基礎数理総合演習Ⅱ

  • 2017年度   代数学

  • 2016年度   応用幾何学特論

  • 2016年度   応用数理A

  • 2016年度   基礎数理総合演習Ⅱ

  • 2016年度   代数学

  • 2016年度   解析学Ⅱ

  • 2016年度   解析学Ⅰ

  • 2015年度   応用幾何学特論Ⅰ

  • 2015年度   応用幾何学特論Ⅱ

  • 2015年度   解析学Ⅱ

  • 2015年度   解析学Ⅰ

  • 2015年度   基礎数理総合演習Ⅱ

  • 2015年度   応用数理A

▼全件表示